A convex combinatorial property of compact sets in the plane and its roots in lattice theory

Czédli, Gábor, Kurusa, Árpád: A convex combinatorial property of compact sets in the plane and its roots in lattice theory.
CATEGORIES AND GENERAL ALGEBRAIC STRUCTURES WITH APPLICATIONS, 11 (Special Issue). pp. 57-92. ISSN 2345-5853 (2019)

[img]
Preview
Text
CGASA826391549830600.pdf - Accepted Version

Download (739kB) | Preview
[img]
Preview
Text
adboprop.pdf - Submitted Version

Download (722kB) | Preview
Item Type: Article
Journal or Publication Title: CATEGORIES AND GENERAL ALGEBRAIC STRUCTURES WITH APPLICATIONS
Date: 2019
Volume: 11
Number: Special Issue
Page Range: pp. 57-92
ISSN: 2345-5853
Faculty: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
MTMT id: 30359280
Date Deposited: 2019. Jul. 03. 10:45
Last Modified: 2020. Jan. 13. 12:03
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/15942

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year